MathSciNet Relay Station
MathSciNet bibliographic data
MR1933359 (2003g:57008) 57M25
Kearton, C.; Wilson, S. M. J. Knot modules and the Nakanishi index. Proc. Amer. Math. Soc. 131 (2003), no. 2, 655–663 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement